Commentarii Mathematici Helvetici

Full-Text PDF (180 KB) | Metadata | Table of Contents | CMH summary
Volume 85, Issue 1, 2010, pp. 135–150
DOI: 10.4171/CMH/190

Published online: 2009-12-23

Virtually soluble groups of type FP

Conchita Martínez-Pérez[1] and Brita E. A. Nucinkis[2]

(1) Universidad de Zaragoza, Spain
(2) Royal Holloway University of London, Egham, UK

We prove that a virtually soluble group G of type FP admits a finitely dominated model for EG of dimension the Hirsch length of G. This implies in particular that the Brown conjecture is satisfied for virtually torsion-free elementary amenable groups.

Keywords: Cohomological finiteness conditions, soluble groups

Martínez-Pérez Conchita, Nucinkis Brita E. A.: Virtually soluble groups of type FP. Comment. Math. Helv. 85 (2010), 135-150. doi: 10.4171/CMH/190